Herb’s Blog, Herbdate 22662 – 943
Here’s the haps:
To make a long story short I had to take Mrs. Herb to the Emergency Room for a headache on the top of her head. This could be a very serious indication and required an immediate CT scan. They gave her a drug that interacted very badly with her other meds and she wound up with severe involuntary muscle movements and delirium. I spent almost 23 hours in the hospital with her and was very tired. The combination of these things made it so I haven’t been around the Internet for a couple of days. I will be responding to comments and visiting blogs tomorrow, most likely, but I may not get to your backlogs.
I was intending on writing up the whole event but as I read the account in the patient portal there are some things that don’t jibe and I want to give you the right information. At the moment, please accept my advice that if you are in a strange situation with medical personnel who don’t know you, have a current list of your medications and ask if what they want to give you will interact with any of them.